# SDR SWIA200210530

- Difficulty date: January 7, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 8,922 hours, 13,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYD SYSTEM.  LEFT MAIN HYD PUMP LOW PRESS LIGHT ILLUMINATED.  PER QRH, TURNED LEFT ELEC HYD PUMP ON.  AFTER A FEW MINUTES, GREEN HYD QUANTITY DROPPED TO ZERO (EMPTY).  EXTENDED GEAR MANUALLY AND MADE EMER LANDING.  PRESSURE LINE TO HYDRAULIC RESERVOIR REPLACED.  REPLACED LEFT ENGINE HYD DRIVEN PUMP.  SERVICED HYDRAULIC FLUID.  STEERING CHECK FLAPS, BRAKES, RUDDER CHECKS GOOD.  LEAK CHECK GOOD.  P/N ON 3-022-29,  S/N ON MX-598526,  S/N OFF MX-580-77.
